# SDR SWAA2020100516216

- Difficulty date: September 4, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 38,883 hours, 23,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501
- Condition: Corroded
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BILGE AREA AT SUPPORT ZEE LOCATED BS 500A AT LEVEL STR 26L AND WL 156.5 AT FWD CARGO COMPARTMENT.  REPAIRED SUPPORT ZEE BILGE AREA LOCATED BS 500A AT LEVEL STR 26L AND WL 156.5 AT FWD CARGO COMPARTMENT, IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 AND DWG 143A7501 REV B.
